Proceedings of the Japan Academy

A theorem on paracompactness of product spaces

Yûkiti Katuta

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 43, Number 7 (1967), 615-618.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521519

Digital Object Identifier
doi:10.3792/pja/1195521519

Mathematical Reviews number (MathSciNet)
MR0222844

Zentralblatt MATH identifier
0168.43602

Subjects
Primary: 54.50

Citation

Katuta, Yûkiti. A theorem on paracompactness of product spaces. Proc. Japan Acad. 43 (1967), no. 7, 615--618. doi:10.3792/pja/1195521519. https://projecteuclid.org/euclid.pja/1195521519


Export citation

References